PERTURBATIONS OF NONASSOCIATIVE BANACH ALGEBRAS

2009-01-01
Dosi, Anar
In this note we prove that if either 21 is a Banach-Jordan algebra or a Banach-Lie algebra then all perturbations of the multiplication in 21 give algebras topologically isomorphic with 21 whenever certain small-dimension cohomology groups associated with 21 are vanishing.

Citation Formats
A. Dosi, “PERTURBATIONS OF NONASSOCIATIVE BANACH ALGEBRAS,” ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol. 39, no. 2, pp. 509–526, 2009, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/63414.